# SDR CHQA200800074

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 18,152 hours, 14,781 cycles
- Engine: Allsn AE3007A
- Engine time: 13,914 hours, 12,192 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 2369
- Condition: Cracked
- Location: Cockpit
- Part time: 18,168 hours, 14,791 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5801, BDL TO CLE - IN CRUISE AT FL240, WITH WINDSHIELD HEAT ON, THE CREW HEARD A LOUD POP AND NOTICED THAT THE CAPTAIN'S WINDSHIELD HAD SHATTERED (SPIDER WEBBED).  THE FLIGHT DIVERTED TO SYR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD AND PRESSURE CHECKED THE AIRCRAFT, AND THERE WERE NO FURTHER DEFECTS.
